# SDR 29GA34121052712A

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 28,723 hours, 32,052 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 910366
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT:4051 FLL/MHH LOUD POP HEARD BY FLIGHT ATTENDANT AND PASSENGERS SLIGHT SMELL OF SULFUR MOMENTARILY IN COCKPIT AT SAME TIME LOST ACM COOLING.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED RIGHT AIR CYCLE MACHINE OPERATIONAL AND LEAL CHECK GOOD.
